This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I've taken the birth control pill for about 8 years, minus my three pregnancies. I have have had some spotting the last two days but am not due for my period about 4 more days. I have taken the pill very regularly this month with the exception of one night about 2 weeks ago when I threw up about 3-4 hours after taking the pill. I've never had spotting before my period so I am a little worried. What could be the cause of this or is this normal? Thanks!
Bleeding which is pinkish or brownish in color and more like spotting rather than menstruation is implantation bleeding. This occurs just before the expected date of periods and could be associated with minor cramps. It could also be due to normal shedding of uterine lining (old menstrual blood) or an oncoming early period. But you should check up with a gynaecologist to rule out any vaginal infection or abnormality.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.